The Feynman integral for time-dependent anharmonic oscillators

Grothaus M, Khandekar DC, daSilva JL, Streit L (1997)
JOURNAL OF MATHEMATICAL PHYSICS 38(6): 3278-3299.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
We review some basic notions and results of white noise analysis that are used in the construction of the Feynman integrand as a generalized white noise functional. We show that the Feynman integrand for the time-dependent harmonic oscillator in an external potential is a Hida distribution. (C) 1997 American Institute of Physics.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL PHYSICS
Band
38
Zeitschriftennummer
6
Seite
3278-3299
ISSN
PUB-ID

Zitieren

Grothaus M, Khandekar DC, daSilva JL, Streit L. The Feynman integral for time-dependent anharmonic oscillators. JOURNAL OF MATHEMATICAL PHYSICS. 1997;38(6):3278-3299.
Grothaus, M., Khandekar, D. C., daSilva, J. L., & Streit, L. (1997). The Feynman integral for time-dependent anharmonic oscillators. JOURNAL OF MATHEMATICAL PHYSICS, 38(6), 3278-3299. doi:10.1063/1.532045
Grothaus, M., Khandekar, D. C., daSilva, J. L., and Streit, L. (1997). The Feynman integral for time-dependent anharmonic oscillators. JOURNAL OF MATHEMATICAL PHYSICS 38, 3278-3299.
Grothaus, M., et al., 1997. The Feynman integral for time-dependent anharmonic oscillators. JOURNAL OF MATHEMATICAL PHYSICS, 38(6), p 3278-3299.
M. Grothaus, et al., “The Feynman integral for time-dependent anharmonic oscillators”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 38, 1997, pp. 3278-3299.
Grothaus, M., Khandekar, D.C., daSilva, J.L., Streit, L.: The Feynman integral for time-dependent anharmonic oscillators. JOURNAL OF MATHEMATICAL PHYSICS. 38, 3278-3299 (1997).
Grothaus, M, Khandekar, DC, daSilva, JL, and Streit, Ludwig. “The Feynman integral for time-dependent anharmonic oscillators”. JOURNAL OF MATHEMATICAL PHYSICS 38.6 (1997): 3278-3299.